# SDR AALA20070435

- Difficulty date: March 5, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT RETURNED TO LAX DUE TO SMOKE AND ELECTRICAL ODOR IN COCKPIT.  LANDED WITHOUT INCIDENT.  FOUND WIRE TO LEFT NUMBER ONE WINDOW HEAT CONNECTION BURNED.  REPAIRED WIRE AND REPLACED LEFT NUMBER ONE WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
